Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Victoria S Akin    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Akin, V; Johnson, CR; Nasserasr, S, TP_k completions of partial matrices with one unspecified entry, Electronic Journal of Linear Algebra, vol. 27 no. 1 (June, 2014), University of Wyoming Libraries [doi]
  2. Handel, A; Akin, V; Pilyugin, SS; Zarnitsyna, V; Antia, R, How sticky should a virus be? The impact of virus binding and release on transmission fitness using influenza as an example., Journal of the Royal Society, Interface, vol. 11 no. 92 (March, 2014), pp. 20131083 [doi]  [abs]

Other

  1. Akin, VS, An algebraic characterization of the point-pushing subgroup (June, 2017)  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320